# SDR L7RA001

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903RC
- Make and model: Boeing 737247
- Aircraft serial: 19598
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperable
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, 2 EACH, BEHIND ELEPHANT EAR (AFT BULLNOSE) VERY DIM.   (X)
